
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 13 · 2017
Issue 1, the volume’s only issue · 8 articles · RSS
Research Articles · 8
- Study of Fractional Order Integro-Differential Equations by using Chebyshev Neural NetworkSarkhosh S. Chaharborj, Shahriar S. Chaharborj, Yaghoub Mahmoudipp. 1–13 · published 11 Feb 2017View PDF7,403 accesses
- Odds Exponential Log Logistic Distribution: Properties and EstimationRosaiah Kanaparthi, Gadde Srinivasa Rao, Kruthiventi Kalyani, Devireddy Charana Udaya Sivakumarpp. 14–23 · published 25 Jan 2017View PDF7,422 accesses
- Perturbation Iteration Transform Method for the Solution of Newell-Whitehead-Segel Model EquationsGrace O. Akinlabi, Sunday O. Edekipp. 24–29 · published 20 Feb 2017View PDF6,987 accesses
- A Computational Method Based on Bernstein Polynomials for Solving FredholmIntegro-Differential Equations under Mixed ConditionsMiloud Moussai, Lakhdar Chiterpp. 30–37 · published 27 Feb 2017View PDF7,142 accesses
- On The Diophantine Equation xa + ya = pkzbKeng Yarn Wong, Hailiza Kamarulhailipp. 38–45 · published 11 Mar 2017View PDF7,288 accesses
- Spatial Interaction Image of Electroencephalography Signal during Epileptic Seizure on Flat ElectroencephalographyGoh Chien Yong, Tahir Ahmad, Normah Maanpp. 46–56 · published 13 Mar 2017View PDF6,899 accesses
- Unique Representation of Positive Integers as a Sum of Distinct Tribonacci NumbersSalim Badidja, Abdelmadjid Boudaoudpp. 57–61 · published 16 Mar 2017View PDF8,596 accesses
- Numerical Investigation on Performance Improvement in Tube Inserted with Delta Winglets on Discrete Right-Angled Triangular PlatesAmnart Boonloi, Withada Jedsadaratanachaipp. 62–69 · published 16 Mar 2017View PDF7,049 accesses